A new subclass of analytic functions with respect to k-symmetric points

Entisar El-Yagubi, Maslina Darus

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

In the present paper, the coefficient estimate of a class of functions starlike with respect to k-symmetric points defined by generalized derivative Dm, b λ1, λ2, δ will be studied. The integral representation and several coefficient inequalities of functions belonging to this class will be given.

Original languageEnglish
Pages (from-to)45-63
Number of pages19
JournalFar East Journal of Mathematical Sciences
Volume82
Issue number1
Publication statusPublished - Nov 2013

Fingerprint

Analytic function
Coefficient Inequalities
Starlike Functions
Generalized Derivatives
Coefficient Estimates
Integral Representation
Class

Keywords

  • Analytic functions
  • Close-toconvex functions
  • Differential operator
  • K-symmetric points
  • Starlike functions

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

A new subclass of analytic functions with respect to k-symmetric points. / El-Yagubi, Entisar; Darus, Maslina.

In: Far East Journal of Mathematical Sciences, Vol. 82, No. 1, 11.2013, p. 45-63.

Research output: Contribution to journalArticle

@article{95a77468830c4e51aa85a9cc001bb668,
title = "A new subclass of analytic functions with respect to k-symmetric points",
abstract = "In the present paper, the coefficient estimate of a class of functions starlike with respect to k-symmetric points defined by generalized derivative Dm, b λ1, λ2, δ will be studied. The integral representation and several coefficient inequalities of functions belonging to this class will be given.",
keywords = "Analytic functions, Close-toconvex functions, Differential operator, K-symmetric points, Starlike functions",
author = "Entisar El-Yagubi and Maslina Darus",
year = "2013",
month = "11",
language = "English",
volume = "82",
pages = "45--63",
journal = "Far East Journal of Mathematical Sciences",
issn = "0972-0871",
publisher = "University of Allahabad",
number = "1",

}

TY - JOUR

T1 - A new subclass of analytic functions with respect to k-symmetric points

AU - El-Yagubi, Entisar

AU - Darus, Maslina

PY - 2013/11

Y1 - 2013/11

N2 - In the present paper, the coefficient estimate of a class of functions starlike with respect to k-symmetric points defined by generalized derivative Dm, b λ1, λ2, δ will be studied. The integral representation and several coefficient inequalities of functions belonging to this class will be given.

AB - In the present paper, the coefficient estimate of a class of functions starlike with respect to k-symmetric points defined by generalized derivative Dm, b λ1, λ2, δ will be studied. The integral representation and several coefficient inequalities of functions belonging to this class will be given.

KW - Analytic functions

KW - Close-toconvex functions

KW - Differential operator

KW - K-symmetric points

KW - Starlike functions

UR - http://www.scopus.com/inward/record.url?scp=84892848842&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84892848842&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:84892848842

VL - 82

SP - 45

EP - 63

JO - Far East Journal of Mathematical Sciences

JF - Far East Journal of Mathematical Sciences

SN - 0972-0871

IS - 1

ER -